非线性项介于特征值之间的一类抛物方程解的多重性(英文)  

Multiplicity Results for a Parabolic Equation with Nonlinearities Crossing Eigenvalues

在线阅读下载全文

作  者:燕艳菊[1] 杨金花[2] 金正国[3] 

机构地区:[1]安阳工学院理学部,河南安阳455000 [2]周口师范学院数学系,河南周口466001 [3]大连理工大学应用数学系,辽宁大连116024

出  处:《郑州大学学报(理学版)》2008年第3期6-10,共5页Journal of Zhengzhou University:Natural Science Edition

基  金:国家自然科学基金资助项目,编号10471018

摘  要:考察了在有界区域上,满足狄利克莱边界条件的一类非线性抛物方程.利用变分方法理论,把无限维的问题转化为有限维的问题,讨论了当方程的非线性项介于特征值之间时,方程的外部项与方程解的多重性之间的联系.Muhiplicity of solutions for a nonlinear perturbation of a parabolic operator under Dirichlet boundary condition in a bounded domain is investigated. The variational reduction method is used to reduce the problem from an infinite dimensional one to a finite one, and then a relationship between multiplicity of solution and source terms in equation is revealed when nonlinearities cross eigenvalues.

关 键 词:特征值 压缩映象原理 变分方法 

分 类 号:O175.26[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象